<< Previous Issue Kyungpook Mathematical Journal (Vol. 53, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 307—495
 Original Articles 
Iterative Algorithm for a New System of Variational Inclusions with $B$-monotone Operators in Banach Spaces

Sang Keun Lee1, Jae Ug Jeong2

Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 307—318
Sequence Space $m(M,\phi)^F$ of Fuzzy Real Numbers Defined by Orlicz Functions with Fuzzy Metric
Binod Chandra Tripathy and Stuti Borgohain
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 319—332
Eigenvalues of Type $r$ of the Basic Dirac Operator on  Kähler Foliations
Seoung Dal Jung
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 333—340
Supra $b$-irresolutness and Supra $b$-connectedness on Topological Space
Osama Rashed Sayed1, Takashi Noiri2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 341—348
q-Analogue of Exponential Operators and Difference Equations
Mohammad Asif
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 349—369
Some Further Results on Uniqueness of Entire Functions and Fixed Points
Yan Liu1, Lian-zhong Yang2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 371—383
DNA and the SU(3) Invariant of Knots and Links
Myeong-Ju Jeong1, Dae Gy Hong2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 385—395
On SF-rings and Regular Rings
Tikaram Subedi and Ardeline Mary Buhphang
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 397—406
t-Prüfer Modules
Myeong Og Kim1, Hwankoo Kim2, Dong Yeol Oh3
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 407—417
A General System of Nonlinear Functional Equations in Non-Archimedean Spaces
Mohammad Bagher Ghaemi1, Hamid Majani1, Madjid Eshaghi Gordji2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 419—433
On the Definition of Intuitionistic Fuzzy h-ideals of Hemirings
Saifur Rahman1, Helen Kumari Saikia2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 435—457
Differential Subordination Properties of Sokol-Stankiewicz Starlike Functions
Rashidah Omar1, Suzeini Abdul Halim2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 459—465
New Subclasses of Harmonic Starlike and Convex Functions
Saurabh Porwal1, Kaushal Kishore Dixit2
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 467—478
Weighted Carlson Mean of Positive Definite Matrices
Hosoo Lee
Kyungpook Mathematical Journal 2013 Vol. 53, No. 3, 479—495

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd